Boundary value problems for discrete equations
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 58 times in Scopus (view citations)
Agarwal, R.P. O'Regan, D. (1997). Boundary value problems for discrete equations. Applied Mathematics Letters 10 (4), 83-89
Two existence results are presented for second-order discrete boundary value problems. The first result is based on the notion of upper and lower solutions and the second result is based on the discrete Gelfand problem.